MathSciNet Relay Station
MathSciNet bibliographic data
MR244265 (39 #5582) 14.52
Deligne, P. Théorème de Lefschetz et critères de dégénérescence de suites spectrales. (French) Inst. Hautes Études Sci. Publ. Math. No. 35 1968 259–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement